Kyushu Journal of Mathematics
Online ISSN : 1883-2032
Print ISSN : 1340-6116
ISSN-L : 1340-6116
REALIZATION OF HOMOGENEOUS CONES THROUGH ORIENTED GRAPHS
Takashi YAMASAKITakaaki NOMURA
Author information
JOURNALS FREE ACCESS

2015 Volume 69 Issue 1 Pages 11-48

Details
Abstract

In this paper, we realize any homogeneous cone by assembling uniquely determined subcones. These subcones are realized in the cones of positive-definite real symmetric matrices of minimal possible sizes. The subcones are found through the oriented graphs drawn by using the data of the given homogeneous cones. We also exhibit several interesting examples of our realizations of homogeneous cones. These are of rank 5, of dimension 19, of dimension 11 of continuously many inequivalent homogeneous cones, and some of the low-dimensional homogeneous cones.

Information related to the author
© 2015 Faculty of Mathematics, Kyushu University
Previous article Next article
feedback
Top